Alert archive / Illinois / River Flood Warnings in 2013

River Flood Warning 52, NWS Lincoln, IL

June 26, 2013Piatt County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 26, 2013, 4:08 AM CDT for Piatt County, Illinois. It took effect at Jun 26, 2013, 5:01 AM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jun 26, 2013, 4:08 AM CDT (09:08 UTC)
In effect from
Jun 26, 2013, 5:01 AM CDT
Expired
Jun 29, 2013, 1:55 PM CDT
In force
3 days
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Piatt County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 16.36 ft at Jun 26, 2013, 9:00 PM CDT.

actionminormoderate101214161806/2606/2706/2806/2906/30
Action stage
11 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WGUS43 KILX 260908
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
408 AM CDT WED JUN 26 2013

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY

.HEAVY RAINS FELL OVER PARTS OF THE SANGAMON BASIN OVER THE PAST 24 HOURS
RESULTING IN SIGNIFICANT RISES IN RIVER LEVELS AT MONTICELLO. IT NOW APPEARS
THAT THE RIVER WILL RISE ABOVE FLOOD STAGE THIS MORNING AND CREST AROUND 15.7
FEET EARLY THURSDAY MORNING. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC147-262308-
/O.NEW.KILX.FL.W.0052.130626T1001Z-130701T1200Z/
/MNTI2.1.ER.130626T1001Z.130627T0600Z.130701T0600Z.NO/
408 AM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANGAMON RIVER AT MONTICELLO.
* UNTIL MONDAY MORNING.
* AT 300 AM WEDNESDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 15.7 FEET BY EARLY TOMORROW MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SANGAMON RIVER
 MONTICELLO        13  12.4 WED 3 AM    15.7   15.1   14.4



$$
SMITH
8 follow-up statements
951 
WGUS83 KILX 261444
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
944 AM CDT WED JUN 26 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC147-270444-
/O.EXT.KILX.FL.W.0052.000000T0000Z-130701T0900Z/
/MNTI2.1.ER.130626T1102Z.130627T0600Z.130701T0300Z.NO/
944 AM CDT WED JUN 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL LATE SUNDAY NIGHT.
* AT  900 AM WEDNESDAY THE STAGE WAS 14.1 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.7 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY EVENING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SANGAMON RIVER
 MONTICELLO        13  14.1 WED 9 AM    15.7   15.0   14.2



$$
443 
WGUS83 KILX 270245
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
945 PM CDT WED JUN 26 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC147-271645-
/O.EXT.KILX.FL.W.0052.000000T0000Z-130701T1500Z/
/MNTI2.1.ER.130626T1102Z.130627T0600Z.130701T0900Z.NO/
945 PM CDT WED JUN 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL MONDAY MORNING.
* AT  900 PM WEDNESDAY THE STAGE WAS 16.4 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  MONDAY MORNING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SANGAMON RIVER
 MONTICELLO        13  16.4 WED 9 PM    16.4   15.6   14.7



$$
304 
WGUS83 KILX 271502
FLSILX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1002 AM CDT THU JUN 27 2013

ILC023-271514-
/O.EXP.KILX.FA.W.0016.000000T0000Z-130627T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK IL-
1002 AM CDT THU JUN 27 2013

...THE FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN CLARK COUNTY
WILL BE ALLOWED TO EXPIRE AT 1000 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN THAT FELL YESTERDAY HAS ENDED OVER THE 
WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED...
ENDING THE FLOOD THREAT. SOME LOW LYING FLOODING STILL LINGERS 
IN SOME AREAS NORTHEAST OF MARSHALL...BUT ALL ROADS ARE OPEN. IF 
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3935 8752 3935 8754 3933 8755 3933 8759
      3943 8802 3948 8801 3949 8773 3949 8769
      3948 8768 3948 8753

$$

07
600 
WGUS83 KILX 280020
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
720 PM CDT THU JUN 27 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC147-281420-
/O.CON.KILX.FL.W.0052.000000T0000Z-130630T0200Z/
/MNTI2.1.ER.130626T1102Z.130627T0300Z.130629T2000Z.NO/
720 PM CDT THU JUN 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL SATURDAY EVENING.
* AT  600 PM THURSDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY AFTERNOON.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SANGAMON RIVER
 MONTICELLO        13  15.1 THU 6 PM    14.5   13.3   12.4



$$
101 
WGUS83 KILX 281421
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
921 AM CDT FRI JUN 28 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC147-290421-
/O.EXT.KILX.FL.W.0052.000000T0000Z-130629T1400Z/
/MNTI2.1.ER.130626T1102Z.130627T0300Z.130629T0800Z.NO/
921 AM CDT FRI JUN 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL SATURDAY MORNING.
* AT 8 AM FRIDAY THE STAGE WAS 14.2 FEET. 
* FLOOD STAGE IS 13 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW MORNING.
* IMPACT...AT 13 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

SANGAMON RIVER
 MONTICELLO        13  14.2 FRI 8 AM    12.8   11.9   11.2

$$

07
185 
WGUS83 KILX 290221
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
921 PM CDT FRI JUN 28 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC147-291621-
/O.EXT.KILX.FL.W.0052.000000T0000Z-130630T0000Z/
/MNTI2.1.ER.130626T1102Z.130627T0300Z.130629T1800Z.NO/
921 PM CDT FRI JUN 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL SATURDAY EVENING.
* AT  800 PM FRIDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

SANGAMON RIVER
 MONTICELLO        13  13.6 FRI 8 PM    13.3   12.3   11.5



$$

BARNES
142 
WGUS83 KILX 291349
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
849 AM CDT SAT JUN 29 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC147-292130-
/O.EXT.KILX.FL.W.0052.000000T0000Z-130629T2130Z/
/MNTI2.1.ER.130626T1102Z.130627T0300Z.130629T1530Z.NO/
849 AM CDT SAT JUN 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL THIS AFTERNOON.
* AT 8 AM SATURDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MIDDAY.
* IMPACT...AT 13 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SANGAMON RIVER
 MONTICELLO        13  13.1 SAT 8 AM    12.3   11.5   10.9

$$

07
197 
WGUS83 KILX 291855
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
155 PM CDT SAT JUN 29 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC147-291925-
/O.CAN.KILX.FL.W.0052.000000T0000Z-130629T2130Z/
/MNTI2.1.ER.130626T1102Z.130627T0300Z.130629T1500Z.NO/
155 PM CDT SAT JUN 29 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE SANGAMON RIVER AT MONTICELLO.
* AT 1 PM SATURDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 13 FEET.
* FELL BELOW FLOOD STAGE AT 1 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.3 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 13 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SANGAMON RIVER
 MONTICELLO        13  12.9 SAT 1 PM    12.3   11.5   10.9

$$

07

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 26, 3:45 AM CDT, 23 minutes earlier.

Area forecast discussion, Jun 26, 3:45 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
345 AM CDT WED JUN 26 2013

.DISCUSSION...
ISSUED 333 AM CDT WED JUN 26 2013

MAIN FOCUS REMAINS ON THE NEXT 12 TO 18 HOURS...WITH SEVERE
WEATHER AND HEAVY RAIN POTENTIAL.

INITIAL MCS HAS SHIFTED OFF TO THE SOUTHEAST...BUT A PAIR OF MCS
SYSTEMS WAS UPSTREAM OVER IOWA AND NORTHEAST MISSOURI AT 3 AM.
OVERALL SEVERE THREAT WILL BE COMPLICATED TODAY WITH THE MORNING
CONVECTION AND VARIOUS BOUNDARIES/MCV FEATURES...AS WELL AS A
SHORTWAVE MOVING INTO WESTERN ILLINOIS EARLY THIS MORNING...BUT
ADDITIONAL SEVERE WEATHER DOES APPEAR LIKELY. LATEST SPC DAY1
PROBABILITIES FOCUS A BIT MORE OF A TORNADO/WIND THREAT SOUTH OF
I-70. ALSO HAVE CONCERNS WITH THE HEAVY RAIN POTENTIAL. EARLIER
CONVECTION BROUGHT A RATHER BROAD AREA OF 2 TO 4 INCHES FROM NEAR
BLOOMINGTON SOUTHEAST TO CLARK COUNTY...AND PRECIPITABLE WATER
VALUES STILL QUITE JUICY IN THE 1.8 INCH RANGE. HAVE ISSUED A
FLASH FLOOD WATCH FOR THIS PARTICULAR AREA FROM 7 AM TO MIDNIGHT.
EARLIER WATCH NEAR PEORIA AND GALESBURG WAS CANCELED AS LITTLE
HAPPENED THERE OVERNIGHT...BUT EVOLUTION OF IOWA MCS POINTS TO
SOME POTENTIAL FOR HEAVY RAIN EARLY THIS MORNING...SO WILL NEED TO
MONITOR THIS AREA CLOSELY.

BEYOND TODAY...NOT MUCH CHANGE MADE TO THE ONGOING FORECAST. UPPER
PATTERN STILL EXPECTED TO EVOLVE INTO A WESTERN RIDGE/EASTERN
TROUGH PATTERN LATE THIS WEEK...WITH A LOW CUTTING OFF IN THE
TROUGH OVER THE MIDWEST. PERIODIC SHOWER CHANCES WILL OCCUR
THROUGH THE WEEKEND AS THIS LOW SPINS OVER THE REGION.

GEELHART

&&

.AVIATION...
ISSUED 1205 AM CDT WED JUN 26 2013

MAIN EMPHASIS IN THIS FORECAST PERIOD CONTINUES TO REVOLVE AROUND
CONVECTION COVERAGE AND AFFECT ON CIGS AND VSBYS.

LATEST SHORT TERM MODELS CONTINUE TO SUGGEST ANOTHER COMPLEX OF
STORMS DEVELOPING ACROSS IOWA THEN TRACKING E/SE INTO CENTRAL
ILLINOIS TOWARD DAWN. WILL CARRY PREDOMINANT THUNDER AFTER 11Z AT
KPIA...THEN AFTER 13Z FURTHER EAST AT KDEC. AFTER A 3-4 HOUR
PERIOD OF CONVECTION WEDNESDAY MORNING...A LULL IN THE ACTIVITY
MAY DEVELOP. DUE TO UNCERTAINTY...WILL CONTINUE TO ONLY MENTION
VCTS FROM MID MORNING THROUGH MID-AFTERNOON WHEN COLD FRONT PUSHES
THROUGH THE AREA AND SHIFTS BETTER STORM CHANCES FURTHER EAST INTO
INDIANA. WINDS WILL BE SOUTHERLY AT LESS THAN 10KT TONIGHT...THEN
WILL BECOME WESTERLY BY WEDNESDAY AFTERNOON WITH SPEEDS AROUND
10 KTS WITH WIND DIR/SPEED QUITE VARIABLE IN AND NEAR TSRA.

SMITH

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THIS
EVENING FOR ILZ038-043>046-053>057-062-063.

&&
Hazardous weather outlook, Jun 25, 3:31 PM CDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CDT TUE JUN 25 2013

ILZ027>031-261100-
KNOX-MARSHALL-PEORIA-STARK-WOODFORD-
331 PM CDT TUE JUN 25 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY
EVENING...THEN AGAIN AFTER 1 AM AS ANOTHER COMPLEX ARRIVES IN
CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND
FREQUENT CLOUD TO GROUND LIGHTNING. FLASH FLOODING WILL BE
POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE LAST COUPLE OF
DAYS.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE
DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER...
MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY
THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE
THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON
AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND
POSSIBLY AGAIN AFTER 1 AM TONIGHT.

ILZ036-037-040-041-047-049-050-261100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-TAZEWELL-
331 PM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY
EVENING...THEN AGAIN AFTER 2 AM AS ANOTHER COMPLEX ARRIVES IN
CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND
FREQUENT CLOUD TO GROUND LIGHTNING.

FOR INTERESTS ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED
TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE
THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON
AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND
POSSIBLY AGAIN AFTER 2 AM TONIGHT.

ILZ038-042>046-048-051>055-057-261100-
CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-MCLEAN-
MENARD-MOULTRIE-PIATT-SANGAMON-VERMILION-
331 PM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR THIS EVENING OVER
PARTS OF CENTRAL THROUGH EAST CENTRAL ILLINOIS. A FEW OF THE
MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING. ADDITIONAL STRONG THUNDERSTORMS WITH GUSTY WINDS AND
HEAVY RAIN ARE ANTICIPATED VERY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE
THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON
AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM 3 PM UNTIL 10 PM.

ILZ056-061>063-066>068-071>073-261100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-
RICHLAND-SHELBY-
331 PM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR OVER PARTS OF
SOUTHEAST ILLINOIS TONIGHT. A FEW OF THE MORE INTENSE STORMS WILL
BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY
RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS.
THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY
EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE
PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM UNTIL 11 PM.

SHIMON

In the hours before

Special weather statement, Jun 25, 10:14 PM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1014 PM CDT TUE JUN 25 2013

ILZ038-043>045-260415-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-
1014 PM CDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DE WITT...NORTHERN
PIATT...SOUTHEASTERN MCLEAN AND WESTERN CHAMPAIGN COUNTIES UNTIL 1115
PM CDT...

AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES EAST OF WAPELLA...OR 8 MILES NORTHEAST
OF CLINTON...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  WELDON...
  FARMER CITY...
  DE LAND...
  MANSFIELD...
  WHITE HEATH...
  MAHOMET...

OTHER LOCATIONS AFFECTED INCLUDE...LANE...CLINTON LAKE DAM...DE WITT
AND GALESVILLE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3998 8826 4004 8875 4006 8875 4005 8883
      4006 8890 4037 8891 4037 8817
TIME...MOT...LOC 0314Z 273DEG 21KT 4021 8883

BARNES
Local storm report, Jun 25, 10:15 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1015 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             5 ENE CLINTON           40.18N 88.87W
06/25/2013  M0.88 INCH       DE WITT            IL   EMERGENCY MNGR

0938 PM     HAIL             CUBA                    40.49N 90.19W
06/25/2013  M0.75 INCH       FULTON             IL   EMERGENCY MNGR

            DIME-SIZED HAIL REPORTED IN CUBA.

0947 PM     HAIL             5 SSW LAURA             40.85N 89.95W
06/25/2013  M0.88 INCH       PEORIA             IL   EMERGENCY MNGR

&&

LAUFENBERG
Local storm report, Jun 25, 10:16 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1016 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     FLOOD            3 W IPAVA               40.35N 90.38W
06/25/2013                   FULTON             IL   PUBLIC

            SEVERAL INCHES OF WATER OVER US 136 BETWEEN IPAVA AND
            TABLE GROVE. FROM COUNTY ESDA.

0417 PM     HAIL             2 S DELAVAN             40.34N 89.54W
06/25/2013  M0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

0417 PM     TSTM WND GST     2 S DELAVAN             40.34N 89.54W
06/25/2013  E60.00 MPH       TAZEWELL           IL   EMERGENCY MNGR

0443 PM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/25/2013  M1.70 INCH       MASON              IL   CO-OP OBSERVER

            STORM TOTAL RAINFALL SINCE THIS MORNING.

0452 PM     FLOOD            3 N NEW HOLLAND         40.23N 89.58W
06/25/2013                   LOGAN              IL   EMERGENCY MNGR

            COUNTY ROAD CLOSED DUE TO FLOODING...100TH AVENUE JUST
            NORTH OF 2300 ST.

0505 PM     TSTM WND GST     MAHOMET                 40.19N 88.40W
06/25/2013  M58.00 MPH       CHAMPAIGN          IL   MESONET

            58 MPH WIND GUST MEASURED AT MAHOMET...SWOP REPORT.

0505 PM     TSTM WND DMG     MAHOMET                 40.19N 88.40W
06/25/2013                   CHAMPAIGN          IL   EMERGENCY MNGR

            TREE LIMBS BLOWN DOWN IN MAHOMET.

0515 PM     HAIL             MAHOMET                 40.19N 88.40W
06/25/2013  M0.75 INCH       CHAMPAIGN          IL   MESONET

            0.5 INCH HAIL...UP TO 0.75 INCH HAIL...SWOP REPORT.

0631 PM     TSTM WND GST     4 E URBANA              40.11N 88.13W
06/25/2013  M59.00 MPH       CHAMPAIGN          IL   TRAINED SPOTTER

            MEASURED 59 MPH WIND GUST.

0632 PM     TSTM WND DMG     VILLA GROVE             39.86N 88.16W
06/25/2013                   DOUGLAS            IL   EMERGENCY MNGR

            TREES AND POWER LINES BLOWN DOWN IN VILLA GROVE.

0639 PM     HEAVY RAIN       1 N SAVOY               40.08N 88.25W
06/25/2013  M1.38 INCH       CHAMPAIGN          IL   MESONET

            MEASURED 1.38 INCHES OF RAIN SINCE 6 PM...STILL RAINING.
            SWOP REPORT.

0650 PM     TSTM WND GST     1 SE NEWMAN             39.79N 87.97W
06/25/2013  M63.00 MPH       DOUGLAS            IL   TRAINED SPOTTER

            MEASURED 63 MPH WIND GUST 1 MILE SE OF NEWMAN...CORN WAS
            ALSO BLOWN DOWN.

0651 PM     HEAVY RAIN       WILLARD AIRPORT         40.04N 88.28W
06/25/2013  M1.07 INCH       CHAMPAIGN          IL   ASOS

            MEASURED 1.07 INCHES OF RAIN SINCE THE TOP OF THE HOUR AT
            THE WILLARD AIRPORT IN CHAMPAIGN.

0655 PM     TSTM WND DMG     ARTHUR                  39.72N 88.47W
06/25/2013                   DOUGLAS            IL   EMERGENCY MNGR

            POWER LINES BLOWN DOWN IN ARTHUR ON BOTH SIDES OF THE
            COUNTY LINE...POWER LINES ALSO BLOWN DOWN IN NEWMAN AT
            7PM.

0700 PM     TSTM WND DMG     NEWMAN                  39.80N 87.99W
06/25/2013                   DOUGLAS            IL   TRAINED SPOTTER

            2-FOOT DIAMATER TREE LIMB AND POWER LINES BLOWN DOWN ON
            LYTLE STREET IN NEWMAN.

0705 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/25/2013                   VERMILION          IL   EMERGENCY MNGR

            2-FOOT DIAMETER TREE BLOWN DOWN ON CAR IN DANVILLE.

0705 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/25/2013                   VERMILION          IL   EMERGENCY MNGR

            TREE BLOWN BLOWN DOWN AT BOWMAN AND SEMINARY
            STREETS...POWER LINES BLOWN DOWN AS WELL.

0733 PM     HAIL             MACON                   39.71N 89.00W
06/25/2013  E1.00 INCH       MACON              IL   EMERGENCY MNGR

            ESTIMATED 1 INCH DIAMATER HAIL...RELAYED THROUGH EMA.

0818 PM     HAIL             ASTORIA                 40.23N 90.36W
06/25/2013  M1.75 INCH       FULTON             IL   MESONET

            MEASURED GOLF BALL SIZED HAIL IN ASTORIA.

0921 PM     HAIL             SHIRLEY                 40.42N 89.03W
06/25/2013  M1.00 INCH       MCLEAN             IL   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTED 1-INCH DIAMETER HAIL IN SHIRLEY.

0938 PM     HAIL             CUBA                    40.49N 90.19W
06/25/2013  M0.75 INCH       FULTON             IL   EMERGENCY MNGR

            DIME-SIZED HAIL REPORTED IN CUBA.

0947 PM     HAIL             5 SSW LAURA             40.85N 89.95W
06/25/2013  M0.88 INCH       PEORIA             IL   EMERGENCY MNGR

1012 PM     HAIL             5 ENE CLINTON           40.18N 88.87W
06/25/2013  M0.88 INCH       DE WITT            IL   EMERGENCY MNGR

&&

LAUFENBERG
Special weather statement, Jun 25, 10:58 PM CDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1058 PM CDT TUE JUN 25 2013

ILZ029-036-260500-
FULTON-PEORIA-
1058 PM CDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FULTON AND
SOUTHWESTERN PEORIA COUNTIES UNTIL MIDNIGHT CDT...

AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CANTON...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  FARMINGTON...
  TRIVOLI...
  GLASFORD...
  HANNA CITY...
  BELLEVUE...
  BARTONVILLE...

OTHER LOCATIONS AFFECTED INCLUDE...NORRIS...SMITHVILLE...NORWOOD AND
PEORIA INTERNATIONAL AIRPORT.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4082 8969 4062 8964 4060 8966 4057 8965
      4056 8968 4056 8971 4055 8975 4055 8978
      4054 8979 4052 9010 4066 9016
TIME...MOT...LOC 0358Z 257DEG 15KT 4063 9003

BARNES
Local storm report, Jun 25, 11:16 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1116 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             OAKLEY                  39.85N 88.82W
06/25/2013  M1.75 INCH       MACON              IL   PUBLIC

            RELAYED THROUGH WAND-TV FACEBOOK PAGE.

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:48 PM CDTSpecial Weather StatementILXCass57 min
Jun 25, 8:00 PM CDTSpecial Weather StatementILXClark60 min
Jun 25, 8:46 PM CDTSevere Thunderstorm WarningILXFulton44 min
Jun 25, 8:54 PM CDTSpecial Weather StatementILXDouglas66 min
Jun 25, 9:06 PM CDTSevere Thunderstorm WarningILXDouglas, Moultrie, Piatt39 min
Jun 25, 9:23 PM CDTSevere Thunderstorm WarningILXFulton, Mason52 min
Jun 25, 9:32 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean43 min
Jun 25, 9:49 PM CDTSpecial Weather StatementILXPeoria56 min
Jun 25, 10:14 PM CDTSpecial Weather StatementILXDeWitt61 min
Jun 25, 10:58 PM CDTSpecial Weather StatementILXPeoria62 min
Jun 26, 12:34 AM CDTAreal Flood AdvisoryILXChampaign, Coles, Douglas, Edgar, Piatt, Vermilion6 hr
Jun 26, 3:16 AM CDTFlash Flood WatchILXChampaign, Clark, Coles, Cumberland, DeWitt, Douglas and 6 more12 hr
Jun 26, 9:48 AM CDTRiver Flood WarningILXFulton, Knox9 hr
Jun 26, 11:31 AM CDTAreal Flood AdvisoryILXClark, Coles, Cumberland, Edgar6 hr
Jun 26, 12:14 PM CDTSpecial Weather StatementILXCrawford, Lawrence61 min
Jun 26, 12:43 PM CDTFlash Flood WarningILXCrawford, Lawrence6 hr
Jun 26, 3:59 PM CDTFlash Flood WarningILXClark, Coles, Edgar6 hr
Jun 26, 4:01 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland59 min

Nearby

River Flood Warnings in Illinois, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.